Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symmetric chain complexes, twisted Blanchfield pairings and knot concordance

Allison N Miller and Mark Powell

Algebraic & Geometric Topology 18 (2018) 3425–3476
Bibliography
1 H U Boden, S Friedl, Metabelian SL(n, ) representations of knot groups, Pacific J. Math. 238 (2008) 7 MR2443505
2 G E Bredon, Topology and geometry, 139, Springer (1997) MR1700700
3 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, II" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 39 MR520521
4 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
5 J C Cha, Amenable L2–theoretic methods and knot concordance, Int. Math. Res. Not. 2014 (2014) 4768 MR3257550
6 J C Cha, Symmetric Whitney tower cobordism for bordered 3–manifolds and links, Trans. Amer. Math. Soc. 366 (2014) 3241 MR3180746
7 J C Cha, A topological approach to Cheeger–Gromov universal bounds for von Neumann ρ–invariants, Comm. Pure Appl. Math. 69 (2016) 1154 MR3493628
8 J C Cha, K E Orr, L2–signatures, homology localization, and amenable groups, Comm. Pure Appl. Math. 65 (2012) 790 MR2903800
9 S Chang, S Weinberger, On invariants of Hirzebruch and Cheeger–Gromov, Geom. Topol. 7 (2003) 311 MR1988288
10 J Cheeger, M Gromov, Bounds on the von Neumann dimension of L2–cohomology and the Gauss–Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1 MR806699
11 T Cochran, S Friedl, P Teichner, New constructions of slice links, Comment. Math. Helv. 84 (2009) 617 MR2507256
12 T D Cochran, S Harvey, C Leidy, Knot concordance and higher-order Blanchfield duality, Geom. Topol. 13 (2009) 1419 MR2496049
13 T D Cochran, S Harvey, C Leidy, Derivatives of knots and second-order signatures, Algebr. Geom. Topol. 10 (2010) 739 MR2606799
14 T D Cochran, T Kim, Higher-order Alexander invariants and filtrations of the knot concordance group, Trans. Amer. Math. Soc. 360 (2008) 1407 MR2357701
15 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and L2–signatures, Ann. of Math. 157 (2003) 433 MR1973052
16 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
17 T D Cochran, P Teichner, Knot concordance and von Neumann ρ–invariants, Duke Math. J. 137 (2007) 337 MR2309149
18 J F Davis, Higher diagonal approximations and skeletons of K(π,1)’s, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 51 MR802785
19 R H Fox, Free differential calculus, I : Derivation in the free group ring, Ann. of Math. 57 (1953) 547 MR0053938
20 B D Franklin, The effect of infecting curves on knot concordance, Int. Math. Res. Not. 2013 (2013) 184 MR3041699
21 S Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, Algebr. Geom. Topol. 4 (2004) 893 MR2100685
22 S Friedl, M Powell, An injectivity theorem for Casson–Gordon type representations relating to the concordance of knots and links, Bull. Korean Math. Soc. 49 (2012) 395 MR2934490
23 D Gabai, Foliations and surgery on knots, Bull. Amer. Math. Soc. 15 (1986) 83 MR838791
24 P M Gilmer, Slice knots in S3, Quart. J. Math. Oxford Ser. 34 (1983) 305 MR711523
25 P Gilmer, C Livingston, Discriminants of Casson–Gordon invariants, Math. Proc. Cambridge Philos. Soc. 112 (1992) 127 MR1162937
26 C M Gordon, Some aspects of classical knot theory, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Math. 685, Springer (1978) 1 MR521730
27 O Hanner, Some theorems on absolute neighborhood retracts, Ark. Mat. 1 (1951) 389 MR0043459
28 C Herald, P Kirk, C Livingston, Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation, Math. Z. 265 (2010) 925 MR2652542
29 J Hillman, Algebraic invariants of links, 52, World Sci. (2012) MR2931688
30 K Igusa, K E Orr, Links, pictures and the homology of nilpotent groups, Topology 40 (2001) 1125 MR1867241
31 C Kearton, Cobordism of knots and Blanchfield duality, J. London Math. Soc. 10 (1975) 406 MR0385873
32 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
33 C F Letsche, An obstruction to slicing knots using the eta invariant, Math. Proc. Cambridge Philos. Soc. 128 (2000) 301 MR1735303
34 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
35 C Livingston, Knots which are not concordant to their reverses, Quart. J. Math. Oxford Ser. 34 (1983) 323 MR711524
36 C Livingston, New examples of non-slice, algebraically slice knots, Proc. Amer. Math. Soc. 130 (2002) 1551 MR1879982
37 C Livingston, Seifert forms and concordance, Geom. Topol. 6 (2002) 403 MR1928840
38 M Powell, A second order algebraic knot concordance group, PhD thesis, Edinburgh University (2011) arXiv:1109.0761v1
39 M Powell, Twisted Blanchfield pairings and symmetric chain complexes, Q. J. Math. 67 (2016) 715 MR3609853
40 A Ranicki, The algebraic theory of surgery, I : Foundations, Proc. London Math. Soc. 40 (1980) 87 MR560997
41 A Ranicki, The algebraic theory of surgery, II : Applications to topology, Proc. London Math. Soc. 40 (1980) 193 MR566491
42 A Ranicki, Exact sequences in the algebraic theory of surgery, 26, Princeton Univ. Press (1981) MR620795
43 R Strebel, Homological methods applied to the derived series of groups, Comment. Math. Helv. 49 (1974) 302 MR0354896
44 H F Trotter, Homology of group systems with applications to knot theory, Ann. of Math. 76 (1962) 464 MR0143201
45 J E West, Mapping Hilbert cube manifolds to ANR’s : a solution of a conjecture of Borsuk, Ann. of Math. 106 (1977) 1 MR0451247